Celexa side effects eyes

Common Questions and Answers about Celexa side effects eyes

celexa

Avatar m tn Needless to say I quit the Zoloft and guess which SSRI gave me none of these side-effects............Celexa. Probably just not the right one for you unless the floaters are totally unrelated.
Avatar n tn I am prepared to do that, I was just wondering if the tingling and undercurrent of anxiety is due to the initial side effects of Celexa, or if I could be responding to it as I did the Zoloft? I didn't want to quit taking it too soon for the simple fact it might help. I need your advise. Many thanks.
Avatar f tn I have had these side effects before but they went away after a month or so. I'm on Celexa and this stuffy feeling(like you are coming down with a cold) seems to be sticking with me. The med is working well except for this uncomfortable feeling in and around my eyes.
Avatar n tn My doctor started me on it in the hosptital for severe depression. I had stomache pain, tiredness and other unpleasant side-effects. It was hard to tell which drug was causing the problems as I was on 12 different things for depression and interstitial cystitis. I kept telling the psychiatrist I couldn't take all those pills and he kept telling me I needed each one. Finally I looked at all my pills and decided to keep half of them.
Avatar n tn Anyway I was reading on Google that Top[omax has had warnings issued out for it that one of it's side effects can cause blindness and pressure behind the eyes etc. Is that true, and is it a serious enough warning to warrant looking into another medicine? I have been on this medicine since August 2001. I take 800mg a day. (400mg am and 400mg pm). Thanks very much for any input that you can give me on this.
Avatar n tn Has anyone experienced any bad side effects from the hcg shots? I am administering them myself and just want to know what to look out for.
497348 tn?1283439666 I now started to take celexa again and having some side effects again like... nausea, sweaty palms and feet, anxious, little panicky. I am only on 10 mg and I take it at night. I dont have panic attacks in the middle of the night or anything, I sleep like a baby. I feel like a brain fog like some haze is over my eyes and its just blurry. Is the anxiety normal for a while? I am just wondering what any one else has experienced with this certain medication.
Avatar n tn I take celexa and and you yawning is one of the side effects .Weird huh? Hang in there and let me know how you are doing .
Avatar n tn Wellbutrin takes several weeks before there is any significant effect, but at least there are not as many side effects as the others. The wellbutrin is a good choice if you want to take something in the interim, and also see if that works for you.
1243620 tn?1274794297 I'm also in Canada and have taken Celexa.....had some bad side effects in the beginning - but nothing like you described. All the best!!
1166402 tn?1303850656 They come up with the list of side effects from a lot of what the patient reports, so this could be a new one. You don't need anything to make your anxiety worse, so for peace of mind contact your doctor and get a professional opinion. Take care....
Avatar f tn Granted, we are all different, but with that being said, I had virtually no side effects from Lexapro. Celexa is very close in chemical makeup, but that one didn't work well for me for my anxiety. I know it does for others, with minimal side effects, so it may be a good choice.
1305767 tn?1361196276 Citalopram can cause dizziness and is one of it's most common side effects, but usually after a week or so, the dizziness will disappear as your body adjusts to the medication. Since you have been taking this medication "for years," even if you forget to take this med for a day or two, in my humble and non-medical opinion, I could possibly see you experiencing a very brief moment of dizziness, but I don't think it should last all day.
Avatar n tn I belong to a support group for teachers and parents of children suffering from anxiety. Many of the children take medication - including Celexa. About four children in our group are on this medication (all in conjuction with intervention and/or therapy). For these children, this "drug" seems to work the best with the fewest side effects. Our child takes Celexa - before that Prozac and Effexor. Celexa is the best one for her - so far.
Avatar n tn So I've continued to take 10mg every 5 days. Once I stop all together how long do you think the side effects will last? Many thanks.
497348 tn?1283439666 5 mg three times a day ) for the anxiety. The only side effect I am experiencing with the Celexa is some constipation, at times, but I can handle that. I had colon surgery, 7 months ago, so this is nothing new...lol..BTW, I think the surgery is what caused the GAD to come to light....anyway, I hope this helps.
Avatar n tn Some of these older AD's are making a ressurgence in light of side effects of SSRI's, and that many persons who suffer from depression and do not respond to serotonin-specific drugs like Paxil and Celexa. Elavil has side effects and they can be troublesome but nothing like what you are describing. Some people develop a slight tremor at very high doses. The shaking you're experiencing seems unrelated to the medication.
Avatar n tn They also are best for anxiety which she claims I have major depression and a najor anxiety disorder. I tried Celexa, similar to Zoloft only Zoloft has more side effects and Celexa is the newest of the SSRI's. I had bad withdrawal for about one week after I stopped taking it for having severe diahrea for over one month: a side effect. The withdrawal was similar to your experience with zoloft only mine also included nausea and vomiting for five days.
Avatar f tn I quess the pram in citrapram mellows you out that what a shrink said to me I was also on Zoloft speedy. I'd try the celexa but it takes time to work and there are side effects but they go away Ie Sleepy upset stomache but it goes after you adjust. I'm on the highest dose 60 mg the starting dose is 20 mg antthing less will do nothing my depression is also situational at this time. for me but without it I would crack.
Avatar n tn I am also in the process of getting off Effexor XR. I have been having almost the same side effects as Berly. However, it is not so much a cramp, but rather an inability to keep my legs still. I also am dealing with insomnia. In fact, I am writing this because I can't relax enough to go to sleep. Is there anything I can do to relieve these symptons so that I can get some rest? Thank you.....
Avatar n tn i have been taking effexor for about four years and i find the drug has made me a new person,but if i miss a dose i have severe withdrawls.it feels like i am living in hell.but when i get back on track i feel great.since i started taking these meds, i have put on 40 pounds and i eat very little.and if i try to wean my self down to a lower dose the side effects start all over again.my doctor told me i will probably be on this for the rest of my life.
656309 tn?1224493459 I am FREAKING OUT. Not sure if it's withdrawals from Celexa, or side effects from the Wellbutrin SR. Took 40mg of Celexa for a year and Psychiatrist switched me to Wellbutrin SR 150mgs a day. He told me to stop the Celexa cold turkey. That I'd be fine, and just start taking the Wellbutrin SR the next day. This was on Oct 4th that I started the Wellbutrin SR and stopped the Celexa. Glad my sex drive is back, but other than that, I feel like taking my head off with a chainsaw about 1/2 the time.
Avatar n tn Hello I take Seroquel XR and needed a side effect drug as I was getting sudden movements, twitches and tensing calves, my pdoc said that out of all the anti psychotics that Seroquel was one of the least likely to cause these side effects but I still got them. I have noticed when my dose has been lowered or when I forget to take it I feel a generalised ache all over my body.
Avatar m tn for various reasons did not stay on them - mostly due to side effects such as no emotions/fatigue/weigh issues/sexual side effects..to this point none of those are an issue. Good luck!
Avatar m tn wow is incredible what i here from ,diffrent people but same storys, i thank god i found this site,today and am able to express how i been feeling for 5 days today at this very moment i discover the reality , of the side effects of the zoloft when off , are the worse i walked to a near by hospital almost dragging myself thinking i was diein, extreme fatigue every where i turn my eyes i felt car sick,dizzy i would get up and walk for like 5 minutes then lay down again ,extreme jointpain, visio
1243620 tn?1274794297 I have taken psychoactive meds for over 15 years, but they take a tremendous toll on your body and mind because there's no such thing as SIDE effects, they're all effects.